# SDR USAASA03074

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS TEST, RECEIVED 'L AFT EPSU' MESSAGE.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERIES.  OPERATIONALLY CHECKS OK.  (M)
